Is memory loss and confusion a symptom of lexapro (escitalopram)?

Would be unusual. But rarely, patients experience unusual reactions to medications, so not fully impossible, just unlikely, and other causes should be considered.
Lexapro (escitalopram) Very unusual, rarely at much higher dose than recommended.

Related Questions

Taking Lexapro (escitalopram) 15 mg. Anxiety finally gone down after upping to 15 mg but I have SEVERE brain fog/memory problems. How can I fix this?

Anxiety, OCD. I understand your distress. Thank you for informing about Anxiety disorder, and Obsessive compulsive disorder. Lexapro (escitalopram) may have side effect of memory problem. It is not specific medication for Obsessive compulsive disorder. See Psychiatrist immediately for “SEVERE brain fog/memory problems”; discuss decreasing dose of Lexapro (escitalopram) and then discontinuing and intensive therapy and Relaxation, Meditation. Read more...

88 yr old mom confused. Taking aricept, lexapro, (escitalopram) loritab, and inderal. Shouldn't meds be evaluated? If so, by whom?

Yes, I think so. Is there one physician responsible for all of these? Or, several? Yes, each office should have accurate, full info on all meds taken including otc ; herbals. Even a pharmacy can advise of interaction risks - and there are some here. None extreme, but still serious. Dizzy, confused, weak, etc is likely possible with these in combo. If she's in a facility, their staff should coord it - request it! Read more...
Yes. Confusion can be caused by medications and should be evaluated to see if the medications are all necessary or causing the confusion. If you have a specialist in geritric medicine to consult with this would be ideal. Read more...
Geriatrician. There are a few meds that can be contributing to your mom's confusion and are used less in the elderly due to higher incidence of side effects( inderal, (propranolol) lortab). A full geriaric assessment will include a med review and a cogntive evaluation, often with blood tests and brain imaging to assist with diagnosis and then treatment , if needed. Read more...

Psychiatrist said twitches were caused by my anxiety disorder. Took Lexapro (escitalopram) once & felt "high", confused, & really uncomfortable. Is this Normal?

Anxiety, Lexapro (escitalopram) I am empathic to your discomfort. Lexapro is a medication for treatment of depression. It can cause anxiety, restlessness, confusion, agitation and hypomania. Anxiety disorder can cause twitches. At age 24, ,unresolved emotional conflicts, stressors of relationships, work and finances can cause Anxiety and depression See a Psychiatrist for Diagnosis and treatment including therapy and medication. Read more...